# SDR AWXA200200475

- Difficulty date: May 13, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 51,107 hours, 36,318 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 CHECK CRACKS WERE FOUND ON 3 EACH INTERCOASTAL TO SKIN ATTACH ANGLES AT BS 294.5, BELOW STR 12 R/H, AND BELOW & ABOVE STR 11. MAINTENANCE REMOVED, FABRICATED, AND INSTALLED 3 EACH INTERCOASTAL TO SKIN ATTACH ANGLES AT BS 294.5 IAW B737-300 SRM 51-10-2, PG. 12, AND SRM 51-40-2, PG. 3.
